# SDR ASAA2016020515296

- Difficulty date: February 5, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 3,253 hours, 1,049 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE DISENGAGES UPON THROTTLE MOVEMENT.  AUTOTHROTTLE WILL ARM THROTTLE NR 2 APPEARS NOT TO MOVE AND THEN IT DISENGAGES.  THRUST LEVERS WORK NORMALLY IN MANUAL FLIGHT.  ACFT GROUNDED.  NO FAULT ON CURRENT STATUS, SERVO TEST PASSED NUMEROUS TIMES REF AMM 22-31-00.
